Equations of axially symmetric cavity dynamics in an ideal
Doklady Akademii Nauk, Tome 282 (1985) no. 4, pp. 809-813
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_282_4_a8,
author = {L. I. Slepyan},
title = {Equations of axially symmetric cavity dynamics in an ideal},
journal = {Doklady Akademii Nauk},
pages = {809--813},
year = {1985},
volume = {282},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_282_4_a8/}
}
L. I. Slepyan. Equations of axially symmetric cavity dynamics in an ideal. Doklady Akademii Nauk, Tome 282 (1985) no. 4, pp. 809-813. http://geodesic.mathdoc.fr/item/DAN_1985_282_4_a8/